otherhealth.com  

Go Back   otherhealth.com > Homeopathy > Homeopathy Discussion

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 11th October 1999, 08:17 PM
Junior Member
 
Join Date: Oct 1999
Location: Oberlin, KS , USA
Posts: 12
cscottie
Default

I have a uterine fibroid(s) and severe bleeding 2 or 3 days a month. I have heard that caffeine can cause fibroids and have quit drinking my 1-2 Mt Dew a day. Will discontinuing caffeine actually make my fibroids shrink? I am also doind castor oil packs on homeopathic advice- can these help shrink the fibroids. I have no pain, just this terrible bleeding. Periods are fairly regular, though cycles are a bit short and total period lasts about 10 days. Thanks for any help or info, I'm kind of new to this all.- Cindy
Reply With Quote
  #2 (permalink)  
Old 12th October 1999, 03:17 AM
Junior Member
 
Join Date: Oct 1999
Location: Oberlin, KS , USA
Posts: 12
cscottie
Default

Thank you for your quick response. What other information do you need? It is my understanding that as long as the fibroids are there, I will have the bleeding continue as the uterus can not properly contract. I do not have pain so the caffeine is not an issue? Will the fibroids continue to grow? Is there anything I can do to get the fibroids to shrink?
Reply With Quote
  #3 (permalink)  
Old 12th October 1999, 03:22 AM
Junior Member
 
Join Date: Oct 1999
Location: Oberlin, KS , USA
Posts: 12
cscottie
Default

Forgot to mention - if it matters - that I have a thyroid condition. Could they be related?
Reply With Quote
  #4 (permalink)  
Old 12th October 1999, 11:55 AM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

Castoroil has nothing to do with homeopathy, you have visited a quack!
Caffeine will make the pains worse of all diseases.
Fibroids will not shrink at all.
If you need help on this matter, i suggest you post whats nesseceary for us homeopaths of info, then we will try to find the rigth remedy for you.

------------------
Homeopat MNNH Geir E.T. Marcussen
email: getm@eunet.no
http://www.homeopati.no
Reply With Quote
  #5 (permalink)  
Old 12th October 1999, 12:21 PM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

Yes, thyroids, and all other diseases, medications, vaxines, etc have a connection to this, also ppills, contraceptives, etc.
What we need to know, is: what makes you worse/better, when, what is your worst time, of the day/ year, colour of eyes,age, heigth, weigth, spots on Nails!(important)failure of vision, all you can think of ,from head to toes, dislikes/cravings, intolerance of food, situasions etc. Menses behaviour of, stools, smell, etc, urine, etc
Reply With Quote
  #6 (permalink)  
Old 12th October 1999, 08:33 PM
Junior Member
 
Join Date: Oct 1999
Location: Oberlin, KS , USA
Posts: 12
cscottie
Default

WOW! I had no idea it could al be intertwined. I'll try to give you the information you asked for. I am 37, 5'5" and about 138 lbs. I take 100 mg synthyroid, and various supplements including iron, calcium, Vit. A and C and E. My thyroid tests normal now, but I wonder if some people's 'normal' is different because my eyes are still way dry, my skin isn't right - like I have a blemish that won't heal and seems to have turned into some kind of growth. I am too tired for my age. I walk regularly. My best time of day is probably afternoon. My only craving would be for Mt.Dew. I have quit and really miss that. Food intoloerances include tomatoes and cantaloupe. I don't care for very spicy food. Menses are fairly regular, but about 10 days long and the last couple of days are horrendous to where I lose about a pint of blood and pretty much need to stay at home. I have no or little pain. No spotting between periods. I don't know of anything that makes the bleeding better or worse. My nails are great with no spots. I was losing hair before the thyroid meds and very exhausted then. I have hazel eyes and wear glasses because I am nearsighted. We are using condoms for contraceptives. I have four children and this condition started after the last one about 7 years ago. Stool is too small, too soft and too often, I wonder if the fibroid(s) are pressing on the colon. Urine seems normal. What I really want to know is whether anything can shrink the fibroids and/or whethere there is anyway to slow/stop the severe bleeding. thanks for your time. Why wouldn't I want to have a partial hysterctomy?
Reply With Quote
  #7 (permalink)  
Old 13th October 1999, 01:09 AM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

One dose of Phosphorhus 1M (one M), once, avoid coffe from the day before, and in two months , the same for chocolate, coca cola, and avoid even the smell of coffe, as it can stop phos from working.
Keep us posted about your progress, if a reocurrence of a a old problem shows, let it be, it will dissapear after approx 48 houers, normally. This, or bettering, show it works, new symptomes points to stoping the remedy, as it is wrong, always take notes.

------------------
Homeopat MNNH Geir E.T. Marcussen
email: getm@eunet.no
http://www.homeopati.no
Reply With Quote
  #8 (permalink)  
Old 14th October 1999, 09:02 PM
Junior Member
 
Join Date: Oct 1999
Location: Oberlin, KS , USA
Posts: 12
cscottie
Default

This is probably a stupid quesiton, but I have been studying this situation from all angles and read that simple ibuprofen can help the situation, I tried it immediately and have seen good results. What is the homeopathic response to ibuporfen?
Reply With Quote
  #9 (permalink)  
Old 15th October 1999, 11:23 AM
Ricky's Avatar
Senior Member
 
Join Date: Jul 1999
Location: Northern England
Posts: 2,087
Ricky is an unknown quantity at this point
Default

Ibuprofen is a pain killer and an anti inflammatory drug so I am interested to know just which part of your problem it is helping. It certainly won't shrink the fibroids or stop the bleeding!!

I know this won't be much help to you but may be to others following this thread and that is, did you know that fibroids shrink back on their own at menopause? i.e. if you are near menopausal age ( 45-55) and are being hounded to have a hystectomy for fibroids, hold on as they will go on their own without major surgery. However you can always resort to homeopathy which is often a great help.

However try the Phosphorus first as I had a lady that did well on just this.

I know that I normally berate all combination remedies but the combination of fraximus americana 6x/hydrastis 6x/thlaspi 3x, is a well known one that is actually made together, that can work well for fibroids. take twice a day for 3 months.

[This message has been edited by Ricky (edited 15 October 1999).]
Reply With Quote
  #10 (permalink)  
Old 15th October 1999, 11:33 AM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

Do not combine ibuprofen and Phospurus, if i dont remember wrong, ibuprofen contains a part phosporus. It may not work properly.
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
What's up with caffeine? cscottie Homeopathy Discussion 14 20th October 1999 11:35 AM


All times are GMT. The time now is 05:04 AM.



The information contained on OtherHealth.com arises by way of discussion between contributors and should not be treated as a substitute for the advice provided by your own personal physician or other health care professional. None of the contributions on this site are an endorsement by the site owners of any particular product, or a recommendation as to how to treat any particular disease or health-related condition. If you suspect you have a disease or health-related condition of any kind, you should contact your own health care professional immediately. Please read the BB Rules for further details.
Please consult personally with your own health care professional before starting any diet, exercise, supplementation or medication program.
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Copyright 2005-2012 otherhealth.com
For books in the UK visit our sister site Dealpond.com

SEO by vBSEO 3.3.2